# SDR CALA0100163

- Difficulty date: February 24, 2001
- Submitted: February 26, 2001
- Operation: Air carrier
- Aircraft: N16646
- Make and model: Boeing 737524
- Aircraft serial: 28907
- Aircraft time: 9,974 hours, 5,327 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: 61020
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FORWARD FLIGHT ATTENDANT RT EMERGENCY FLASHLIGHT INOPERATIVE.  THE FLASHLIGHT BATTERY WAS REPLACED IAW MM 25-60-00.
